# SDR SIMA20180626006

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,401 hours, 39,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR NOT OPENING PROPERLY. INSPECTED AND FOUND HANDLE OF MAIN DOOR REQUIRING CLEANING AND LUBING. OPS CHECK GOOD IAW AMM 52-18-05.
